# SDR FDEA201909192289

- Difficulty date: September 19, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A57240186224
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND: LT WING UPPER SURFACE PANEL LE FWD OF #3 SPOILER 16" OB OF PANEL EDGE .700" AFT OF LE FASTENER ROW. MARKED LENGTH 2.640" LONG REPAIRED CRACKED AREA ON THE LW UPPER SURFACE PANEL LE FWD OF #3 SPOILER IAW SRM 57-51-1212.
